brain-icon
Air embolism
Few months back I got treatment for a fever and took gulcose, while changing the gulcose bottle some how air bubbles injected into my veins. Now I'm few feeling many things/changes in my body, getting head pain, nerve pain sometimes. So I have visited one doctor he given one table for night DOTHIP 25 for 30 days. I had at once only because I got side effects I was not able to sleep properly. So I want to what kind of treatment will get back from this air embolism, and etc... I need a good treatment, I want to live.
266 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Don't worry...it's not air embolism
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

What happen if air is injected into the body Injecting air into muscle Treatment of pulmonary embolism
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.